See Alike in...

Alike App

Browser

derangedoctopus72

374d

I'm curious.. i take buspirone, Lamictal, dyanavel, and abilify. i struggle with sleeping as i have very lucid and active dreams... they've gotten worse since they upped my Lamictal dosage... has anyone experienced this while being on any of the medications listed above?

Top reply
    • derangedoctopus72

      374d

      @jam064 i take my Lamictal and buspirone twice a day, morning and evening. i researched it after posting this, and people have reported having more vivid dreams/nightmares while on both abilify and Lamictal (the two i am currently on). i plan to bring it up to my psychiatrist when i see them next. thank you for the advice X

    • jam064

      374d

      I'm on buspirone and Lamictal, although my Lamictal is primarily for seizures. Escitalopram is my other antidepressant, and my psychiatrist said I should take it in the evening, since it can cause drowsiness, but it actually keeps me awake, so I take it in the morning. People sometimes have side-effects contrary to the majority. (E.g., benadryl makes most people drowsy, but it makes my cousin hyperactive.) If you only take the meds once a day, consider changing when you take them. After that change, I still don't sleep great, but it is better. Lamictal and buspirone had no effect on my dreams. Escitalopram changed my dreams, though, so I have experienced that due to brain meds. Have you explained that there is an obvious cause-effect relationship between upping the meds and your sleep problems? The doctors should be there to help you. They have the education, but no one can know your body better than you do. Don't let them shuffle you out until they listen. Refuse to let them up your meds until you feel they've ACTUALLY listened to you. If necessary, seek a second opinion/find a new psychiatrist who will listen. If you get anxiety about this, write it down. Not just questions, but detailed explanations of the issues and how/why you think it's related to your medications. I don't know where you live, but in the US, prescription meds come with lists of potential side effects. Use that and/or the internet to show you're serious and have done your due diligence. Set it up so they are forced to ask YOU questions, not the other way around. Do your best to anticipate what questions they might ask and have your answers ready. If you're a minor and it's an option, do the same thing with your parent(s)/guardian(s). Doctors are supposed to be there for you, not the other way around. If there is an issue with your medication(s), don't let them brush you off. You are your own best advocate.

      • derangedoctopus72

        374d

        @jam064 i take my Lamictal and buspirone twice a day, morning and evening. i researched it after posting this, and people have reported having more vivid dreams/nightmares while on both abilify and Lamictal (the two i am currently on). i plan to bring it up to my psychiatrist when i see them next. thank you for the advice X

    • Bookworm23

      374d

      I take Buspirone, Fluoxetine, and alprazolam and my sleep has been horrible for almost a year now. I started Quivivq about 2-3 week ago to help my sleep.

      • derangedoctopus72

        374d

        @Bookworm23 hmm... anytime i tell my psychiatrist of my back and forth from restlessness and over sleeping, she ups my Lamictal

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion